Note on the Integral Group Ring Problem.

Robert Sandling

Mathematische Zeitschrift (1972)

  • Volume: 124, page 255-258
  • ISSN: 0025-5874; 1432-1823

How to cite


Sandling, Robert. "Note on the Integral Group Ring Problem.." Mathematische Zeitschrift 124 (1972): 255-258. <>.

author = {Sandling, Robert},
journal = {Mathematische Zeitschrift},
pages = {255-258},
title = {Note on the Integral Group Ring Problem.},
url = {},
volume = {124},
year = {1972},

AU - Sandling, Robert
TI - Note on the Integral Group Ring Problem.
JO - Mathematische Zeitschrift
PY - 1972
VL - 124
SP - 255
EP - 258
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.